# SDR AALA202404106440

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 43,603 hours, 18,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stud
- Part number: UNKNOWN
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SERVICE DOOR 1R, RIGHT SIDE GIRT BAR RED PART LOOSE. REPLACED MISSING STUD FOR SERVICE DOOR 1R, RIGHT SIDE GIRT BAR. PER AMM 25-66-00.
